A note on truncations in fractional Sobolev spaces

Roberta Musina, Alexander I. Nazarov

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
JournalBulletin of Mathematical Sciences
Volume9
Issue number1
Early online date28 Jun 2017
DOIs
StatePublished - 2019

Scopus subject areas

  • Mathematics(all)

Cite this

@article{c4f929e87b1f4c708ad7ca96e34d04d7,
title = "A note on truncations in fractional Sobolev spaces",
author = "Roberta Musina and Nazarov, {Alexander I.}",
year = "2019",
doi = "DOI 10.1007/s13373-017-0107-8",
language = "English",
volume = "9",
journal = "Bulletin of Mathematical Sciences",
issn = "1664-3607",
publisher = "Springer",
number = "1",

}

A note on truncations in fractional Sobolev spaces. / Musina, Roberta; Nazarov, Alexander I.

In: Bulletin of Mathematical Sciences, Vol. 9, No. 1, 2019.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A note on truncations in fractional Sobolev spaces

AU - Musina, Roberta

AU - Nazarov, Alexander I.

PY - 2019

Y1 - 2019

U2 - DOI 10.1007/s13373-017-0107-8

DO - DOI 10.1007/s13373-017-0107-8

M3 - Article

VL - 9

JO - Bulletin of Mathematical Sciences

JF - Bulletin of Mathematical Sciences

SN - 1664-3607

IS - 1

ER -